# SDR JJBA20250213020

- Difficulty date: February 4, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 1, LH T-POST AT FR61 FOUND CORRODED. RF1, LH T-POST AT FR61 BLENDED OUT OF LIMITS. LH T-POST AT FR61 REMOVED FOR REPLACEMENT. LH T-POST NEW PART INSTALLED.
